No Cover Image

Journal article 569 views

Conformal couplings of Galileons to other degrees of freedom / Gianmassimo Tasinato

Journal of High Energy Physics, Volume: 2013, Issue: 11

Swansea University Author: Gianmassimo Tasinato

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1007/JHEP11(2013)196

Published in: Journal of High Energy Physics
Published: 2013
URI: https://cronfa.swan.ac.uk/Record/cronfa21701
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 11